Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Irregular periods, hormonal imbalance, poly cystic ovaries. Treatment options?

hello doctor i am 35 years old female though every month i have periods but its not regular for the last 4-5 months and my doctor suggested me to take overall-l due to hormonal imbalance but i dont want to continue it due to its lot of side effects what do you say and i had done my pelvic scan and the ovary is polycystic
Asked On : Mon, 18 Feb 2013
Answers:  3 Views:  81
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Thanks for writing to us.
In case of polycystic ovaries, irregular periods are expected due to the hormonal disturbances associated with it. Taking contraceptive pills like Ovral-L is a simple way of regularizing your periods with minimal side effects.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. RakhiTayal
Answered: Tue, 19 Feb 2013
I find this answer helpful
Psychiatrist Dr. Sushil Kumar Sompur's  Response
Jun 2013
Hi there ~

I am sorry that you are having problems with irregular periods, hormonal imbalance and polycystic ovaries. You have an answer to your problem. You need to get your polycystic ovaries removed by a qualified gynecologist. I suggest you get this fixed as soon as you can and you will notice a great change in your health.

I hope this helps. Take care and have a lovely day !
Answered: Mon, 18 Feb 2013
I find this answer helpful
  User's Response
You can visit any ayurvedic doctor for consultation. This will help to understand the basic cause. There will be hormonal imbalance due to collection of toxins in the body. The over accumulation will lead to diseases. Its better You take panchakarma treatment once. This will help you to eliminate the toxins collected in side and normalizes health.
Answered: Tue, 19 Feb 2013
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor